# SDR 2001UALA00433

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 42,773 hours, 24,784 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME IS CRACKED AT STA 787 AND RBL 20.  REPAIRED FRAME USING ANGLE AND FILLERS.  MAJOR REPAIR ACCOMPLISHED
